# SDR AU970552

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 40576
- Condition: Failed
- Location: Dc Sys
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN BATTERY LOW VOLTAGE
